# SDR P5CA2022111000203

- Difficulty date: November 6, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N774SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37986
- Aircraft time: 61,783 hours, 6,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH EXTERIOR EMERGENCY LIGHT FOR R1 DOOR.  R & R RH BATTERY PACK IAW  AMM 33-51-06. OPS CHECK GOOD. PN D717-02-001.
